# SDR V0XR201310020255

- Difficulty date: October 2, 2013
- Submitted: October 3, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 21,315 hours, 14,501 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: CDSP20197C650
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT WINDSCREEN FLOOR MOUNT FITTINGS CORRODED.  R & R FITTINGS AND DOUBLERS.
